# SDR 96ZZZM180

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355PA
- Make and model: Boeing 727225
- Aircraft serial: 20625
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN CABIN RIGHT PACK TURNED OFF, SMOKE CLEARED.  ENGINES CHECK OK PER MM 72 PACK CHECK OK PER MM 21.  UNABLE TO LOCATE SOURCE.  CREW REPORTED OIL SMELL IN CABIN, NOT NOTICED IN COCKPIT.  UNABLE TO LOCATE SOURCE THROUGH EXTENSIVE TROUBLESHOOTING.  (M)
